# SDR DALA2015040502647

- Difficulty date: April 4, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 64,961 hours, 18,487 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE HAS CORROSION JUST INBD OF L-4 DOOR SILL, STA 1660 BEAM. FOUND CORROSION AT MAIN CABIN FLOORBEAM, BS 1660 WITH MATERIAL LOSS .022. OUT OF LIMITS IAW SRM 53-00-51, FIG 101.  CUT OUT DAMAGE AREA DIM 26".  FABRICATED "T" CHORD USING BAC1505-100880, PO 707TW-00185, DIM 30", 2 EA SPLICES FROM 7075 "O " .071 PO ST00003441, DIM 9.5" X 2.5" & 7075 "O" .063 P.O ST00003441 DIM 11.5" X 2.5", 2 EA STRAPS FROM 7070T6.071 PO ST00003441 DIM 9.5" X 1" AND 7075T6.063, PO ST00003441 DIM 11.5" X 1".  HEAT TREATED PARTS FROM "O" CONDITION TO T6 IAW FORM FAS 0115, REV .012. REPAIRS PARTS MADE IAW SRM 53-00-51, REPAIR 8, FIG 201. INSTALLED REPAIR PARTS IAW SRM 53-00-51, REPAIR 8, FIG 201 INSTALLED ID TAG IAW PS 900-5-1, NR 04.  LP1891073
